# SDR NWAA071283121

- Difficulty date: April 10, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 17,384 hours, 8,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2849
- Condition: Inoperative
- Location: Emergency Light
- Part time: 17,384 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU INT LOAD EMER L FAULT MESSAGE DURING EMERGENCY ESCAPE LIGHT CHECK.  REPLACED EPSU 11WL.  CHECKS OK.
